Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cause of constant stomach discomfort and vomiting?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
why does my stomach feel up set all the time. I am throwing up all day and night
Posted Sun, 16 Mar 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 38 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query Before I will answer your question I need you to give some more details: 1. When did your symptoms start? 2. Do you have any abdominal pain, if yes, were is it located, does it radiate to the back or groin? 3. Have you lost some weight recently and if yes, how many? 4. Do you have cramps, bloating? 5. Have you had constipation and or diarrhea before and if yes since when? 6. Any blood in stool, mucus in stool? 7. Is your urine dark? 8. Is your stool white or black like a tar? 9. Any burning while urinating, frequent urinating? 10. Is there any lump in the groin? 11. Have you had any surgeries? 12. Any fever? 13. What is your heart rate? I`m looking forward to hearing from you. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor